# SDR SWAA2014032826594

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 28,162 hours, 16,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: SLH210
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER AFT ATTACH NUTPLATE DAMAGED.  R & R NUTPLATE IAW MM.
